Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jjasd33

Throat Pain/tonsils On Accutane

Recommended Posts

Was sick and had a sore throat a month ago where I thought it could be strep, however it passed a few days after and I was just left with a lingering cough/stuffy throat. Ever since then, I have had on and off throat pain but nothing really to pay much attention to. I would also have a cough that was a noticeable but I wasn't sick or anything. Now, my throat has been hurting very bad ever since 2 days ago, and I think it may be related to my tonsils because it is localized pain in the back of my mouth/ very upper throat.

I am scared to death because I know I cannot get surgery on accutane, and I definitely do not want to stop my course for the surgery because I am about to end my 3rd month and things are looking great.

I really do not want it to be strep throat either because I took antibiotics for 2 years prior to accutane and want to never ever take them again (also, they probably wouldn't work since my body grew resistant to antibiotics)

Also, antibiotics while on accutane can increase pressure around the brain in which I definitely don't want.

What should I do, just stick it out and hope the sore throat passes? I really don't think I even have time for surgery, considering I am also 3 months in to my first full time 8-4 job.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×